MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER¿ GUIDEWIRE; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL LIMITED STARTER¿ GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number M001491651
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
Mid 40¿s male with past history of covid and recent chest pain.Procedure: left cardiac cath and percutaneous transluminal angioplasty.The boston scientific starter guidewire developed a ringlet that peeled back just distal from the j tip.It was removed without known harm to the patient.

Brand Name
STARTER¿ GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
13024 north main st
trenton GA 30752
MDR Report Key12877728
Report Number12877728
Device Sequence Number4780197
Product Code DQX
UDI-Device Identifier08714729743330
UDI-Public(01)08714729743330(17)240731(10)6473245
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/18/2021
Report Date (Section F) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001491651
Device Catalogue Number49-165
Device Lot Number6473245
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/26/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/26/2021
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight97 KG
Date Report Sent to FDA11/18/2021